MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Perforation of Vessels (2135); Cardiac Perforation (2513)
Date of Event 12/01/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that prior to the attempted implantation of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed due to the presence of a previously implanted non-medtronic aortic valve that had failed.The delivery catheter system (dcs) was advanced through the patients right femoral artery, which had a minimum diameter of 4.6 millimeter's (mm).During the procedure, a left ventricle perforation was observed.Subsequently, the dcs was withdrawn from the patient without implantation of the valve.As the dcs was being withdrawn, a perforation was noted at the access site.Subsequently, a stent was placed in the patients right femoral artery and pericardiocentesis was performed.The patient was taken to the operating room for surgery, but the patient ultimately died.Per the physician, the left ventricle perforation was the cause of death.Additionally, the physician reported that the procedure contributed to the patient death, and the dcs in combination with the patients calcified anatomy and failed non-medtronic valve contributed to the access site perforation.
 
Additional Manufacturer Narrative
Continuation of d10: product id {evfxplus-29}; product lot/serial number (b)(6); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information was received indicating that some of the information previously reported applied to a different device/patient.This medwatch has been corrected and information pertaining to the other device was submitted on the report number referenced in h10.Corrected: a1, a2, b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, a left ventricle perforation occurred.The valve was not implanted.Pericardiocentesis was performed and the patient was taken to the operating room (or) for surgery.The patient subsequently died the same day.The physician indicated that the procedure contributed to the death.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23760981
Report Number9612164-2025-06092
Device Sequence Number10075803
Product Code NPT
UDI-Device Identifier00763000365677
UDI-Public(01)00763000365677(17)270102(10)0012606112
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0012606112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/12/2026
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age84 YR
Patient SexFemale